# SDR P5CA2023080300060

- Difficulty date: August 10, 2023
- Submitted: August 14, 2023
- Operation: Air carrier
- Aircraft: N642GT
- Make and model: Boeing 767-3Y0
- Aircraft serial: 26207
- Aircraft time: 83,947 hours, 24,027 cycles
- System (JASC): 2800 · Aircraft Fuel System
- Part: Drain Valve
- Part number: 6D227
- Part serial: NSN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LEFT WING, INSPAR LOWER SURFACE EXTERIOR, SUMP DRAIN MAIN TANK, WITH FUEL LEAK( MAIN TANK SUMP DRAIN VALVE WAS REPLACED IAW AMM 28-11-05-404  /  CHECK FOR LEAKS WAS PERFORMED AND NO FOUND LEAKS )
